# SDR CA050408010

- Difficulty date: April 7, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft time: 760 hours
- Engine: Cont IO360ES
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Rod
- Part number: 14392102
- Condition: Stiff
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE POWER LEVER FOUND JAMMED DURING PREFLIGHT, DISCONNECTED THROTTLE AND PROPELLER CONTROL ROD END AT ENGINE AND FOUND PROPELLER CONTROL CABLE IS NOT MOVING.  NO EXTERNAL SIGN OF DAMAGE TO CABLE TO CAUSE JAMMING.  CABLE ASSEMBLY REPLACED.
